Additional Metadata
Keywords Dedekind eta function, Eisenstein series, infinite products, modular forms, Ramanujan's 24 squares formula, Ramanujan's tau function, sum of divisors function, sums of squares and triangular numbers
Persistent URL dx.doi.org/10.1142/S1793042114500171
Journal International Journal of Number Theory
Citation
Uygul, F. (Faruk), & Williams, K.S. (2014). Analogues of Ramanujan's 24 squares formula. International Journal of Number Theory, 10(5), 1099–1119. doi:10.1142/S1793042114500171